Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 2, Pages 340–364 (Mi tvp4568)  

This article is cited in 3 scientific papers (total in 3 papers)

Limit theorems and phase transitions for two models of summation of i.i.d. random variables with a parameter

M. Grabchak, S. A. Molchanov

University of North Carolina Charlotte

DOI: https://doi.org/10.4213/tvp4568

Full text: PDF file (312 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:2, 222–243

Bibliographic databases:

Received: 05.01.2013
Revised: 10.12.2013
Language:

Citation: M. Grabchak, S. A. Molchanov, “Limit theorems and phase transitions for two models of summation of i.i.d. random variables with a parameter”, Teor. Veroyatnost. i Primenen., 59:2 (2014), 340–364; Theory Probab. Appl., 59:2 (2015), 222–243

Citation in format AMSBIB
\Bibitem{GraMol14}
\by M.~Grabchak, S.~A.~Molchanov
\paper Limit theorems and phase transitions for two models of summation of i.i.d. random variables with a parameter
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 2
\pages 340--364
\mathnet{http://mi.mathnet.ru/tvp4568}
\crossref{https://doi.org/10.4213/tvp4568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3416048}
\elib{https://elibrary.ru/item.asp?id=22834558}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 2
\pages 222--243
\crossref{https://doi.org/10.1137/S0040585X97T987090}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356077900004}
\elib{https://elibrary.ru/item.asp?id=24634035}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84930747497}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4568
  • https://doi.org/10.4213/tvp4568
  • http://mi.mathnet.ru/eng/tvp/v59/i2/p340

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. Cao, M. Grabchak, “Smoothly truncated Levy walks: toward a realistic mobility model”, 2014 IEEE International Performance Computing and Communications Conference (IPCCC), IEEE  isi
    2. M. Grabchak, “A simple condition for the multivariate CLT and the attraction to the Gaussian of Levy processes at long and short times”, Commun. Stat.-Theory Methods, 46:1 (2017), 446–456  crossref  mathscinet  zmath  isi
    3. M. Grabchak, “Domains of attraction for positive and discrete tempered stable distributions”, J. Appl. Probab., 55:1 (2018), 30–42  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:431
    Full text:78
    References:83
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021